Please use this identifier to cite or link to this item:

Title: An Application of the Coalescence Theory to Branching Random Walks
Authors: 洪芷漪
Hong, Jyy-I
Athreya, Krishna B.
Contributors: 應用數學系
Date: 2013-09
Issue Date: 2019-07-24 14:18:55 (UTC+8)
Relation: Journal of Applied Probability, Vol.50, pp.893–899
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
3.pdf99KbAdobe PDF70View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing